Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on quadrics through an algebraic curve

Author: Fernando Serrano
Journal: Proc. Amer. Math. Soc. 102 (1988), 451-454
MSC: Primary 14J26; Secondary 14H45
MathSciNet review: 928958
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we describe the intersection of all quadric hypersurfaces containing a given linearly normal smooth projective curve of genus $ n$ and degree $ 2n + 1$.

References [Enhancements On Off] (What's this?)

  • [1] T. Fujita, Defining equations for certain types of polarized varieties, Complex Analysis and Algebraic Geometry, Cambridge Univ. Press, 1977. MR 0437533 (55:10457)
  • [2] M. Green and R. Lazarsfeld, On the projective normality of complete linear series on an algebraic curve, Invent. Math. 83 (1985), 73-90. MR 813583 (87g:14022)
  • [3] J. Harris, A bound on the geometric genus of projective varieties, Ann. Scuola Norm. Sup. Pisa Ser. (4) 8 (1981), 35-68. MR 616900 (82h:14010)
  • [4] P. Maroscia and W. Vogel, On the defining equations of points in general position in $ {\mathbb{P}^n}$, Math. Ann. 269 (1984), 183-189. MR 759108 (86a:14045)
  • [5] B. Saint-Donat, Sur les équations définissant une courbe algébrique, C. R. Acad. Sci. Paris Ser. A 274 (1972), 324-327 and 487-489.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14J26, 14H45

Retrieve articles in all journals with MSC: 14J26, 14H45

Additional Information

Keywords: Rational scroll, hyperelliptic, trigonal
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society